# SDR FDKA2009032200056

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 17,347 hours, 17,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6219 JFK.  ON TAXI IN, THE CABIN FILLED WITH A HAZE, AND HAD A BURNT RUBBER SMELL.  MX RE-SECURED DUCT OFF, PACK 1.
